# SDR ABXA9500797

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Le Skin
- Part number: 59114271
- Condition: Corroded
- Location: Rt Engine Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND A PREVIOUS REPAIR CORRODED AT THE LEADING EDGE OF THE RIGHT ENGINE PYLON.  REPAIRED IAW ABX REA D953-11882-MR.
